# SDR 97ZZZX4857

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652JM
- Make and model: Cessna 650
- Aircraft serial: 6500113
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bolt
- Part number: NAS62047H
- Condition: Failed
- Location: Nlg Spade Door
- Part time: 4,619 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR CHECKED FOR BENT ROD ON GEAR DOOR REPORTED BY LINE SERVICE.  ALL GEAR DOOR RODS WERE CORRECT SHAPES FOR LOCATIONS.  DURING CHECK, LEFT ROD TO SPADE DOOR ATTACH BOLT FAILED.  BOLT WAS BROKEN AT HEAD WITH SHANK LEFT IN GEAR HOUSING BODY.  REMOVED AND REPLACED BOLT WITH NEW.  LANDINGS, 4,874.
